# SDR AALA202502247843

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N341TR
- Make and model: Boeing 737823
- Aircraft serial: 44490
- Aircraft time: 3,844 hours, 1,431 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR INOPERATIVE DIFFICULT TO LOCK AND UNLOCK. READJUSTED AFT LEFT LAVATORY DOOR. OPERTIONAL CHECK GOOD. PER CMM 25-40-58.
